minenoch's picture
minenoch
  • 12
2779

I think im in deep shit! Please help!!!

ad

Just finished my first 10 wk test cycle at 500mg weekly. This is my 1st week of pct, im on 100mgs of clomid and 20 mgs of novla. The thing is when i first got in to aas my stupid freind that got me in to aas said when im on cycle A.Is were not needed and 20mg of nolva would do. So like a idiot i took 20mg of nolva everyday for my whole cycle and pct. I can now already feel the sympons of gyno my right nipple is getting really puffy, additionally i feel like i have to puke all day. Can this be liver failure from the nolva? My liver does not hurt though i just feel like puking all day. can it just be from a high estrogen level that i have to puke? Do i up the nolva because i can feel the sympots of gyno? this possibly cant be liver failure right?

dman300's picture

lab work my brother. only way to find out whats really going on.

minenoch's picture

ok thx man but for now while i wait for aromasin/letro to get here should i up the nolva dosage?

OmNom's picture

adding aromasin would be awesome.. letro would be something to look into if you still have enough money after that in fact i insist you look into both to use one after the other. PCT should look like clomid 100/100/50/50, nolva 40/40/20/20.. Blood work would be a biggy, I don't think you have liver damage but if you want to puke all day it's prlly best to get bloods done and see what's going on!

minenoch's picture

ok thx cdaddy-o ill be using this guide with nolva and clomid

minenoch's picture

thx for the kind words, im always learning new things about aas. i will pass on this knowledge to my fellow brethren

everclese's picture

If gyno can be gotten rid of, this is the way!!!! nice post bro

XvBeast's picture

i like this

XvBeast's picture

i dont understand, what u mean by gyno symptoms , how could u be having gyno symptoms when u were taking nolva (an estrogen blocker). also im not saying that ur not havin gyno symptoms but i dont understand it. if u do get gyno, hit the doctors immediately. r u sure ur not just suffering from low testostrone

Undertaker's picture

you are so lucky I cant curse in here.

kodiakGRRL's picture

This is not liver failure. It is very important that you get a lab done to see exactly how out of whack your system is right now. Telling you take a bunch of differnt compounds without knowing labs at this point is like pissing on a house fire. Do not up nolva you NEEDED aromasin .. even your pct protocol is off..

minenoch's picture

ok thx ill be getting my bloodwork done this week.thank god its not liver failure i was getting so paranoid

minenoch's picture

should i take milk thistle with the nolva and clomid or at a diff time? and it is okay to take nolva and clomid at the same time? lastly what time of the day do you take nolva and clomid. And thanks for the fast response man

Undertaker's picture

Listen to the green girl she knows her shit

minenoch's picture

just turned 25 im about 185 lbs with 9-10bf . i started feeling like i needed to puke right when i started pct. it wasnt when i was on test but after .yea i waited 2 wks before hopping on clomid..i really hope its not liver failure ill keep you posted after i take clomid and nolva today see if my liver hurts

Undertaker's picture

.

RickRock1086's picture

Nolva is not liver toxic man, so disregard that. What you should have used while on is Arimidex or Aromasin. Do a lab test and see WTF happened! You should not take Nolva while on cycle, leave it for PCT.

minenoch's picture

yea i know now i was led the wrong way:(